Memristive excitable cellular automata

Adamatzky, A. and Chua, L. (2011) Memristive excitable cellular automata. International Journal of Bifurcation and Chaos, 21 (11). pp. 3083-3102. ISSN 0218-1274 Available from:

Full text not available from this repository

Publisher's URL:

Item Type:Article
Faculty/Department:Faculty of Environment and Technology > Department of Computer Science and Creative Technologies
ID Code:20941
Deposited By: C. Webb
Deposited On:08 Aug 2013 10:37
Last Modified:12 Apr 2016 12:19

Request a change to this item